next up previous
Next: About this document Up: Extremal setscodes, and Previous: Extremal setscodes, and


P. Erdos, P. Frankl and Z, Füredi, ``Families of finite sets in which no set is covered by the union of r others,'' Israel J. of Mathematics, vol. 51, nos. 1-2, pp. 79-89, 1985.

M. Ruszinkó, ``On the upper bound of the size of the r-cover-free families,'' Journal of Combinatorial Theory, Series A vol. 66, no. 2, pp. 302-310, May 1994.

Z. Füredi, M. Ruszinkó, An improved upper bound of the rate of Eucledian superimposed codes, Proceedings of the 1998 IEEE International Symposium on Information Theory, August 16-21, MIT, Cambridge; also accepted for publication in IEEE Transactions on Information Theory.

Bjarni Vilhjalmur Halldorsson
Tue Jan 12 12:24:55 EST 1999